Facebook Pixel


By March 3, 2017 - 12:12pm
Rate This

Hello , In Jaunary A Day After My Period Was Over I Had Unprotected Sex & Within 19hrs I Took Plan B , && My Period Is 2 Months , Late .. && i Took 4 Pregancy Test All Came Out Negtive .
Did It Delay My Period ?? ..

Add a Comment3 Comments


Hi, Brittanygarza.

Thank you for your post.

The most common side effect of emergency contraception is changing a woman’s cycle. So it can delay your period(s), yes. Four negative pregnancy tests indicate you are not pregnant. If you still have doubts and/or are concerned about the effect the ECP had on your cycle, contact your doctor to ease your mind.



March 3, 2017 - 2:10pm
(reply to Helena)

Thank You So Much (: && I Was Gonna Ask How Long Will It Delay My Period ?? Or Do i Just Have To Wait ??
&& im not Pregnant Rightt ?? Sence i Took 4 Pregancy Test That Came Out Negative .

March 4, 2017 - 12:46am
Guide (reply to Brittanygarza__)


There is no way for me to know how long the delay will be. If 4 pregnancy tests, taken correctly, indicate a negative result, then you are not pregnant. If you are still concerned, see your doctor to ease your mind.


March 4, 2017 - 7:57am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!